Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Papers
Direct Derivation of State-Space Controllers for H Control of Descriptor Systems
Masaki InoueTeruyo WadaMasao IkedaEiho Uezato
Author information
JOURNALS FREE ACCESS

2011 Volume 24 Issue 7 Pages 173-180

Details
Abstract

This paper proposes a direct design method of state-space controllers for H control of linear time-invariant descriptor systems. We derive a necessary and sufficient condition for the existence of a state-space controller which makes the closed-loop descriptor system regular, impulse-free, stable, and its H norm less than a specified value. The condition is expressed in terms of linear matrix inequalities and their solutions give coefficient matrices of the state-space H controllers.

Information related to the author
© 2011 The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top